Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Feeling tired, nauseous and dizzy. Could it be due to diet pills or pregnancy?

I ve been feeling nauseaus and dizzy and. Very tired I thought it was due to my wedding planning but wedding was 2 weeks ago and I still feel the same I have two kids smallest is 4months. Im wondering if I feel like this because of some diet pills I m taking or can it be that I m pregnant . I m to scared to take a pregnancy test . Please help!!
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for your query.
It is common to experience some kind of tiredness and fatigue particularly around a stressful event such as a marriage.
However, if you have skipped your normal period, or have had an abnormal menstrual bleeding of late, then you should rule out pregnancy.
Diet pills and attempts at losing weight too could make you feel tired, as could alterations in the thyroid hormone levels.
please take a pregnancy test at the earliest , as there is no other way to rule out a pregnancy at home !
Take a test if you have missed a period.
All the best.
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor